The diameter of a Lascar strong type

Volume 176 / 2003

Ludomir Newelski Fundamenta Mathematicae 176 (2003), 157-170 MSC: Primary 03C45. DOI: 10.4064/fm176-2-4

Abstract

We prove that a type-definable Lascar strong type has finite diameter. We also answer some other questions from [1] on Lascar strong types. We give some applications on subgroups of type-definable groups.

Authors

  • Ludomir NewelskiMathematical Institute
    University of Wrocław
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image